# SDR MASA2014080202283

- Difficulty date: August 2, 2014
- Submitted: August 3, 2014
- Operation: Air carrier
- Aircraft: N945LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15077
- Aircraft time: 11,184 hours, 11,605 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Circuit Card
- Condition: Dirty
- Location: Flt Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED YAW LEFT AND RIGHT DURING FLIGHT.  MX CLEANED FCC 2 SLOT AND RACK & INSTALLED CARD.
